# SDR QMLA2010072810043

- Difficulty date: July 28, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft serial: 4387
- Aircraft time: 873 hours, 2,382 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 768 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Nut
- Condition: Flaking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MFG REPLACED THE FLAKING NUT. MFG PERFORMED THE WORK UNDER W/O: MF11360, THEY HAD TO REPLACE THE NUT/BOLT AS IT WOULD CONTINUE TO SHED OFF THIS COATING GIVING US REPEATED CHIP LIGHTS. IT VIRTUALLY GUARANTEES A SOLUTION AS YOU COULD VISUALLY SEE THE FLAKING METAL COATING ON THE REMOVED PART. HAVE HAD NO CHIP LIGHTS SO FAR.
